Kolmogorov-type and general extension results for nonlinear expectations

Denk R, Kupper M, Nendel M (2018)
Banach Journal of Mathematical Analysis 12(3): 515-540.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Denk, Robert; Kupper, Michael; Nendel, MaxUniBi
Erscheinungsjahr
2018
Zeitschriftentitel
Banach Journal of Mathematical Analysis
Band
12
Ausgabe
3
Seite(n)
515-540
eISSN
1735-8787
Page URI
https://pub.uni-bielefeld.de/record/2958430

Zitieren

Denk R, Kupper M, Nendel M. Kolmogorov-type and general extension results for nonlinear expectations. Banach Journal of Mathematical Analysis. 2018;12(3):515-540.
Denk, R., Kupper, M., & Nendel, M. (2018). Kolmogorov-type and general extension results for nonlinear expectations. Banach Journal of Mathematical Analysis, 12(3), 515-540. https://doi.org/10.1215/17358787-2017-0024
Denk, R., Kupper, M., and Nendel, M. (2018). Kolmogorov-type and general extension results for nonlinear expectations. Banach Journal of Mathematical Analysis 12, 515-540.
Denk, R., Kupper, M., & Nendel, M., 2018. Kolmogorov-type and general extension results for nonlinear expectations. Banach Journal of Mathematical Analysis, 12(3), p 515-540.
R. Denk, M. Kupper, and M. Nendel, “Kolmogorov-type and general extension results for nonlinear expectations”, Banach Journal of Mathematical Analysis, vol. 12, 2018, pp. 515-540.
Denk, R., Kupper, M., Nendel, M.: Kolmogorov-type and general extension results for nonlinear expectations. Banach Journal of Mathematical Analysis. 12, 515-540 (2018).
Denk, Robert, Kupper, Michael, and Nendel, Max. “Kolmogorov-type and general extension results for nonlinear expectations”. Banach Journal of Mathematical Analysis 12.3 (2018): 515-540.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar